MAUDE Adverse Event Report: NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR

NUVERA MEDICAL NUVISION ICE CATHETER, 10F; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number FG10593
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an watchman laao (left atrial appendage occlusion) ablation procedure with nuvision ice catheter, 10f and the catheter was overheating and stopped working.The medical team exchanged the catheter.The procedure continued.No further details were provided regarding the circumstances of the overheating or completion of the procedure.No patient consequences were reported.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On 28-apr-2025, the bwi product analysis lab received the device for evaluation.The product investigation was subsequently completed.It was reported that a patient underwent an watchman laao (left atrial appendage occlusion) ablation procedure with nuvision ice catheter, 10f and the catheter was overheating and stopped working.The medical team exchanged the catheter.The procedure continued.No further details were provided regarding the circumstances of the overheating or completion of the procedure.Device evaluation details: the product was returned to johnson & johnson medtech (j&j medtech) for evaluation.Visual inspection, ultrasound recognition and temperature test were performed following j&j medtech procedures.Visual inspection revealed no damage or anomalies on the device.The device was connected to an ultrasound console, and it was recognized and visualized correctly.No errors were observed.In addition, the device was connected to the ultrasound console for an hour approximate and no issues were found, the temperature of the device was observed within specifications.The temperature issue reported by the customer could not be replicated during the product investigation; other issues or circumstances may have occurred during the use of the device that may have affected its performance.The instructions for use (ifu) contain the following information: the maximum allowable probe surface temperature is 43°c.The ge ultrasound system continuously monitors the probe surface temperature from a thermistor located within the tip of the probe.If necessary, the system will adjust energy delivery to the transducer to assure the probe surface temperature never exceeds 43° c.A manufacturing record evaluation was performed for the finished device number lot 31424340l and no internal action related to the complaint was found during the review.As part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.This product complaint will be addressed through the quality system.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NUVISION ICE CATHETER, 10F
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
NUVERA MEDICAL
140 knowles drive
los gatos CA 95032
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21921724
Report Number3016516752-2025-00003
Device Sequence Number21100578
Product Code OBJ
UDI-Device Identifier00860005688104
UDI-Public(01)00860005688104(17)250903(10)31424340L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Catalogue NumberFG10593
Device Lot Number31424340L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown